# SDR YENA201702030076

- Difficulty date: February 3, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N554JB
- Make and model: Airbus A320-232
- Aircraft serial: 1898
- Aircraft time: 58,186 hours, 20,622 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Condition: Corroded
- Location: Frames 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, CORROSION WAS DISCOVERED AFT CABIN FLOORBEAM Y765 FR 65+16; R & R FLOORBEAM IAW A320 SRM 51-72-11, 51-42-11.
